This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
S. D. Iliadis and S. V. Fomin, “The method of centered systems in the theory of topological spaces,” UMN,21, No. 4 (130) (1966).
V. I. Ponomarev, “On the properties of topological spaces which are retained under multivalued continuous mappings,” Matem. Sb., Nov. Seriya,51, No. 4 (1960).
V. I. Ponomarev, “New space of closed sets and multivalued continuous mappings of bicompacta,” Matem. Sb., Nov. Seriya,48, No. 2 (90) (1959).
A. V. Arkhangel'skii, “On a class of spaces containing all metric and all locally bicompact spaces,” Matem. Sb.,67, No. 1 (109) (1965).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol.23, No. 1, pp. 43–48, January–February, 1971.
About this article
Cite this article
Timokhovich, V.L. A property of spaces which map completely onto a metric space. Ukr Math J 23, 34–38 (1971). https://doi.org/10.1007/BF01086584